Lifting the field of norms
Journal de l’École polytechnique — Mathématiques, Volume 1 (2014), pp. 29-38.

Let K be a finite extension of Q p . The field of norms of a p-adic Lie extension K /K is a local field of characteristic p which comes equipped with an action of Gal(K /K). When can we lift this action to characteristic 0, along with a compatible Frobenius map? In this note, we formulate precisely this question, explain its relevance to the theory of (ϕ,Γ)-modules, and give a condition for the existence of certain types of lifts.

Soit K une extension finie de Q p . Le corps des normes d’une extension de Lie p-adique K /K est un corps local de caractéristique p muni d’une action de Gal(K /K). Quand peut-on relever cette action en caractéristique nulle, en même temps qu’une application de Frobenius compatible ? Dans cette note, nous formulons de manière précise cette question, expliquons son intérêt pour la théorie des (ϕ,Γ)-modules et donnons une condition pour l’existence de certains types de relèvements.

DOI: 10.5802/jep.2
Classification: 11S15, 11S20, 11S25, 11S31, 11S82, 13F25
Keywords: Field of norms, $(\phi ,\Gamma )$-module, $p$-adic representation, anticyclotomic extension, Cohen ring, non-Archimedean dynamical system
Mot clés : Corps des normes, $(\phi ,\Gamma )$-module, représentation $p$-adique, extension anticyclotomique, anneau de Cohen, système dynamique non archimédien
Berger, Laurent 1

1 UMPA de l’ENS de Lyon, UMR 5669 du CNRS, IUF 46 allée d’Italie, 69007 Lyon, France
@article{JEP_2014__1__29_0,
     author = {Berger, Laurent},
     title = {Lifting the field of norms},
     journal = {Journal de l{\textquoteright}\'Ecole polytechnique {\textemdash} Math\'ematiques},
     pages = {29--38},
     publisher = {Ecole polytechnique},
     volume = {1},
     year = {2014},
     doi = {10.5802/jep.2},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/jep.2/}
}
TY  - JOUR
AU  - Berger, Laurent
TI  - Lifting the field of norms
JO  - Journal de l’École polytechnique — Mathématiques
PY  - 2014
SP  - 29
EP  - 38
VL  - 1
PB  - Ecole polytechnique
UR  - http://www.numdam.org/articles/10.5802/jep.2/
DO  - 10.5802/jep.2
LA  - en
ID  - JEP_2014__1__29_0
ER  - 
%0 Journal Article
%A Berger, Laurent
%T Lifting the field of norms
%J Journal de l’École polytechnique — Mathématiques
%D 2014
%P 29-38
%V 1
%I Ecole polytechnique
%U http://www.numdam.org/articles/10.5802/jep.2/
%R 10.5802/jep.2
%G en
%F JEP_2014__1__29_0
Berger, Laurent. Lifting the field of norms. Journal de l’École polytechnique — Mathématiques, Volume 1 (2014), pp. 29-38. doi : 10.5802/jep.2. http://www.numdam.org/articles/10.5802/jep.2/

[CE14] Chiarellotto, B.; Esposito, F. A note on Fontaine theory using different Lubin-Tate groups, Kodai Math. J., Volume 37 (2014) no. 1, pp. 196-211 | MR

[Fon90] Fontaine, J.-M. Représentations p-adiques des corps locaux. I, The Grothendieck Festschrift, Vol. II (Progress in Math.), Volume 87, Birkhäuser Boston, Boston, MA, 1990, pp. 249-309 | MR | Zbl

[Fon94a] Fontaine, J.-M. Le corps des périodes p-adiques, Périodes p-adiques (Bures-sur-Yvette, 1988) (Astérisque), Volume 223, Société Mathématique de France, 1994, pp. 59-111 (With an appendix by Pierre Colmez)

[Fon94b] Fontaine, J.-M. Représentations p-adiques semi-stables, Périodes p-adiques (Bures-sur-Yvette, 1988) (Astérisque), Volume 223, Société Mathématique de France, 1994, pp. 113-184 | Numdam | MR | Zbl

[FW79a] Fontaine, J.-M.; Wintenberger, J.-P. Le “corps des normes” de certaines extensions algébriques de corps locaux, C. R. Acad. Sci. Paris Sér. A-B, Volume 288 (1979) no. 6, p. A367-A370 | MR | Zbl

[FW79b] Fontaine, J.-M.; Wintenberger, J.-P. Extensions algébriques et corps des normes des extensions APF des corps locaux, C. R. Acad. Sci. Paris Sér. A-B, Volume 288 (1979) no. 8, p. A441-A444 | MR | Zbl

[FX13] Fourquaux, L.; Xie, B. Triangulable 𝒪 F -analytic (ϕ q ,Γ)-modules of rank 2, Algebra Number Theory, Volume 7 (2013) no. 10, pp. 2545-2592 | MR

[KR09] Kisin, M.; Ren, W. Galois representations and Lubin-Tate groups, Doc. Math., Volume 14 (2009), pp. 441-461 | MR | Zbl

[Lub94] Lubin, J. Non-Archimedean dynamical systems, Compositio Math., Volume 94 (1994) no. 3, pp. 321-346 | Numdam | MR | Zbl

[Sch06] Scholl, A. J. Higher fields of norms and (φ,Γ)-modules, Doc. Math. (2006), pp. 685-709 (Extra Volume: John H. Coates’ Sixtieth Birthday) | MR | Zbl

[Sen72] Sen, S. Ramification in p-adic Lie extensions, Invent. Math., Volume 17 (1972), pp. 44-50 | MR | Zbl

[Win83] Wintenberger, J.-P. Le corps des normes de certaines extensions infinies de corps locaux; applications, Ann. Sci. École Norm. Sup. (4), Volume 16 (1983) no. 1, pp. 59-89 | Numdam | MR | Zbl

Cited by Sources: